| Model Number |
SC-2218-70E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc221870e0.Model: sc-2218-70e.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-linear leads.Upn: m365sc221870e0.Model: sc-2218-70e.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-linear leads.Upn: m365sc221870e0.Model: sc-2218-70e.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).
Event or Problem Description
It was reported that the patient was experiencing severe procedural pain following the spinal cord stimulator (scs) trial implant procedure.The patient underwent an scs trial leads removal procedure.The explanted device components will be disposed by the medical facility.